Alert archive / Texas / Small Craft Advisories in 2016

Small Craft Advisory 8, NWS Brownsville, TX

January 26, 2016

NWS Brownsville, TX issued this small craft advisory at Jan 26, 2016, 9:27 AM CST. It took effect at Jan 26, 2016, 12:00 PM CST. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Jan 26, 2016, 9:27 AM CST (15:27 UTC)
In effect from
Jan 26, 2016, 12:00 PM CST
Expired
Jan 26, 2016, 3:00 PM CST
In force
3 hr
Issued by
NWS Brownsville, TX

The text

As transmitted.

098 
WHUS74 KBRO 261527
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
927 AM CST TUE JAN 26 2016

...HAZARDOUS MARINE CONDITIONS LATER TODAY AND TONIGHT...

.A STRONG COLD FRONT WILL MOVE THROUGH THE LOWER TEXAS COASTAL
WATERS LATE THIS MORNING AND INTO THE AFTERNOON. STRONG NORTH
WINDS AND BUILDING SEAS WILL DEVELOP IN THE WAKE OF THE FRONT...
RESULTING IN HAZARDOUS MARINE CONDITIONS. ANOTHER SURGE OF HIGH
PRESSURE WILL BRING STRONGER WINDS WITH GALE FORCE GUSTS LIKELY
LATE TONIGHT AND WEDNESDAY. MARINE CONDITIONS WILL IMPROVE ON
THURSDAY.

GMZ150-155-170-175-262100-
/O.NEW.KBRO.SC.Y.0008.160126T1800Z-160126T2100Z/
/O.EXT.KBRO.GL.W.0003.160126T2100Z-160127T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
927 AM CST TUE JAN 26 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...
...GALE WARNING NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 6 AM
CST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON. 

* WINDS...NORTH WINDS 20 TO 25 KNOTS THIS AFTERNOON...INCREASING
  TO 25 TO 30 KNOTS WITH GUSTS TO GALE FORCE TONIGHT.

* WAVES/SEAS...SEAS WILL BUILD TO 4 TO 6 FEET THIS AFTERNOON.
  SEAS WILL THEN BUILD TO 6 TO 9 FEET NEARSHORE AND TO 8 TO 10
  FEET OFFSHORE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR
FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-262100-
/O.CON.KBRO.SI.Y.0005.160126T1800Z-160127T1200Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
927 AM CST TUE JAN 26 2016

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 AM
CST WEDNESDAY...

* WINDS...NORTH 20 TO 25 KNOTS.

* BAY WATERS...CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

54
1 follow-up statement
312 
WHUS74 KBRO 262016
MWWBRO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BROWNSVILLE TX
216 PM CST TUE JAN 26 2016

...HAZARDOUS MARINE CONDITIONS ONGOING...

.STRONG NORTH WINDS AND BUILDING SEAS ARE DEVELOPING IN THE WAKE
OF A COLD FRONT...RESULTING IN HAZARDOUS MARINE CONDITIONS. GALE
FORCE GUSTS WILL BE LIKELY TONIGHT INTO WEDNESDAY. CONDITIONS WILL
IMPROVE ON THURSDAY.

GMZ150-155-170-175-270330-
/O.CON.KBRO.SC.Y.0008.000000T0000Z-160126T2100Z/
/O.CON.KBRO.GL.W.0003.160126T2100Z-160127T1200Z/
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
216 PM CST TUE JAN 26 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...
...GALE WARNING REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY...

* WINDS...NORTH WINDS 20 TO 25 KNOTS THIS AFTERNOON...INCREASING 
  TO 25 TO 30 KNOTS WITH GUSTS TO GALE FORCE TONIGHT. 

* WAVES/SEAS...SEAS BUILDING TO 6 TO 9 FEET NEARSHORE AND TO 8 TO
  10 FEET OFFSHORE TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE OCCURRING...OR
FORECAST TO OCCUR WITHIN THE NEXT 24 TO 36 HOURS. OPERATING A
VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY
EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT
THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE
CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ130-132-135-270330-
/O.CON.KBRO.SI.Y.0005.000000T0000Z-160127T1200Z/
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
216 PM CST TUE JAN 26 2016

...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 6 AM
CST WEDNESDAY...

* WINDS...NORTH 20 TO 25 KNOTS.

* BAY WATERS...CHOPPY TO ROUGH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO
33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

54

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Jan 26, 5:52 AM CST, 3 hours 35 minutes earlier.

Area forecast discussion, Jan 26, 5:52 AM CST, 3 hours 35 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE BROWNSVILLE TX
552 AM CST TUE JAN 26 2016

.DISCUSSION...UPDATED FOR LATEST AVIATION DISCUSSION BELOW.

&&

.AVIATION...CONSIDERABLE MID/HIGH CLOUDS PREVAILS OVER DEEP SOUTH
TEXAS THIS MORNING COURTESY OF SOUTHWEST FLOW ALOFT. INCREASING
LOW LEVEL MOISTURE AND LIGHT SURFACE WINDS HAS ALLOWED SOME
PATCHY FOG AND LOW CEILINGS TO DEVELOP OVERNIGHT. A MIX OF IFR/MVFR
CIGS/VSBYS EXPECTED TO PREVAIL AT VALLEY TAF SITES THROUGH MID
MORNING. VISIBILITIES WILL IMPROVE THROUGH MUCH OF THE DAY...CIGS
WILL NOT IMPROVE ALL THAT MUCH AS A COLD FRONT MOVES SOUTH THROUGH
THE RIO GRANDE VALLEY BEGINNING AROUND MIDDAY OVER THE NORTHERN
RANCHLANDS. SURFACE WINDS WILL INCREASE RAPIDLY AND SHIFT TO THE
NORTH WITH GUSTS TO NEAR 30 KNOTS AS THE FRONT PROGRESSES. SCT
SHRA WILL ALSO DEVELOP IN THE VICINITY OF THE ADVANCING FRONT.
SHRA WILL BECOME MORE WIDESPREAD AT THE END OF THE TAF PERIOD WITH
CIGS REMAINING IN THE IFR/MVFR CATEGORY.

&&

.PREV DISCUSSION... /ISSUED 424 AM CST TUE JAN 26 2016/

SHORT TERM  /TODAY THROUGH WEDNESDAY/...A COLD FRONT CURRENTLY
ACROSS SOUTH CENTRAL TEXAS...EXTENDING FROM EAGLE PASS TO NORTH
OF VICTORIA...WILL CONTINUE TO MOVE SOUTH THIS MORNING. SURFACE
OBSERVATIONS AND SATELLITE IMAGERY SHOWS A MIX OF PATCHY FOG AND
LOW CLOUDS ACROSS PORTIONS OF REGION THIS MORNING. BROWNSVILLE
RADAR INDICATES A FEW SHOWERS OVER THE GULF WATERS ABOUT 50 MILES
EAST OF KENEDY COUNTY. AREAS OF FOG WILL CONTINUE TO DEVELOP
ACROSS DEEP SOUTH TEXAS THROUGH SUNRISE BUT WIDESPREAD DENSE FOG
IS NOT EXPECTED AT THIS TIME.

THE STRONG COLD FRONT WILL APPROACH AND MOVE THROUGH THE NORTHERN
RANCHLANDS LATER THIS MORNING AND WILL PUSH OFF THE LOWER COAST
BETWEEN NOON AND 2 PM. THE LATEST GFS/NAM ARE IN GOOD AGREEMENT WITH
THIS TIMING WHILE THE ECMWF IS RUNNING 3 HOURS SLOWER. LIGHT WINDS
THIS MORNING MAY ALLOW SOME PATCHY FOG TO LINGER ACROSS THE AREA
UNTIL MID MORNING. OTHERWISE...MOSTLY CLOUDY TO CLOUDY SKIES FOR
TODAY WITH INCREASING RAIN CHANCES. TEMPERATURES WILL WARM INTO THE
60S TO LOWER 70S THIS MORNING BEFORE THE FRONT. IN THE WAKE OF THE
FRONT...BREEZY NORTH WINDS WITH TEMPERATURES FALLING INTO THE 50S
CAN BE EXPECTED ACROSS THE AREA BY THIS AFTERNOON.

THE PRESSURE GRADIENT WILL REMAIN STRONG WHICH WILL ALLOW BREEZY
NORTH WINDS TO PREVAIL...ESPECIALLY NEAR THE COAST...TONIGHT. RAIN
CHANCES CONTINUE FOR TONIGHT WITH LOW TEMPERATURES IN THE 40S. RAIN
CHANCES LINGER INTO THE WEDNESDAY BEFORE DRIER AIR FILTERS INTO
AREA. CLOUDY SKIES...BRISK NORTH WINDS AND LINGERING RAIN CHANCES
WILL KEEP HIGH TEMPERATURES WEDNESDAY IN THE 50S.

LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...A STRONG 500 MB
TROUGH WILL BE PASSING OVER THE RGV AND THE REST OF THE TX
COASTLINE WED NIGHT. THE PASSAGE OF THIS TROUGH AXIS WILL BRING AN
END TO ANY LINGERING PCPN CHCS ACROSS THE REGION. A SERIES OF
WEAKER 500 MB AREAS OF PVA WILL MOVE OVER TX AND NORTHERN MEXICO
FROM FRI THROUGH MON. HOWEVER THE ATMS OVER THE REGION WILL HAVE
VERY LOW HUMIDITY LEVELS THROUGHOUT THE LONGER RANGE PERIOD. SO
EXPECT POPS TO REMAIN NEAR ZERO. THE FIRST PART OF THE LONGER
RANGE PERIOD WILL START OFF BELOW CLIMO FOR LATE JANUARY DUE TO
THE PRESENCE OF THE COLD AIRMASS OVER THE REGION. AS THE 500 MB
TROUGH AND THE ASSOCIATED SURFACE LOW SHIFTS EAST EXPECT THE TEMPS
TO MODERATE PRETTY STEADILY GOING WELL ABOVE CLIMO BY THE UPCOMING
WEEKEND.

A QUICK COMPARISON BETWEEN THE GFS AND THE ECMWF SHOWS PRETTY GOOD
AGREEMENT FOR BOTH THE TEMPS AND POPS WITH THE ECMWF SHOWING A BIT
OF A WARMER BIAS THROUGHOUT THE LONGER RANGE PERIOD. WILL GO
CLOSER TO THE COOLER GFS EARLY IN THE PERIOD AND WILL TREND CLOSER
TO THE ECMWF LATER IN THE PERIOD. RUN TO RUN COMPARISONS ON THE
GFS MEX MOS TEMPS AND POPS SHOWS PRETTY STABLE NUMBERS COMING IN
FROM THE LAST SEVERAL MODEL RUNS. SO THE OVERALL CONFIDENCE IN THE
LONGER TERM FORECAST WORDING IS ABOVE AVERAGE AT THIS TIME.

MARINE...NOW THROUGH WEDNESDAY...SURFACE OBSERVATIONS AND BUOY DATA
ALONG THE LOWER TEXAS COASTLINE INDICATE LIGHT SOUTH-SOUTHEAST WINDS
AND MODERATE SEAS. LIGHT SOUTHEASTERLY FLOW WILL CONTINUE THROUGH
MID-MORNING DUE TO A FAIRLY WEAK GRADIENT. HOWEVER...THIS WILL BE
SHORT LIVED AS A STRONG COLD FRONT WILL MOVE THROUGH THE LOWER TEXAS
COASTAL WATERS LATER THIS MORNING INTO THE AFTERNOON. NORTH WINDS
WILL GRADUALLY INCREASE AND BECOME STRONG BY TONIGHT AND WILL
CONTINUE INTO WEDNESDAY. BUILDING SEAS WILL PRODUCE HIGHLY ADVERSE
CONDITIONS.

A SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR THE LAGUNA MADRE STARTING
AT NOON AND A GALE WARNING IS IN EFFECT BEGINNING AT 2 PM TODAY FOR
ALL OF THE LOWER TEXAS GULF WATERS. ADVERSE MARINE CONDITIONS WILL
LIKELY CONTINUE THROUGH WEDNESDAY.

WEDNESDAY NIGHT THROUGH SATURDAY...SOME SCA CONDITIONS MAY LINGER
INTO WED NIGHT ACROSS THE GULF WATERS BUT OVERALL MARINE
CONDITIONS WILL BE IMPROVING STEADILY THROUGH THURS AS THE PGF
WEAKENS. THE PGF WILL THEN START TO STRENGTHEN ONCE AGAIN AS A
SURFACE LOW DEVELOPS OVER THE RED RIVER VALLEY AS THE WEEKEND
APPROACHES. THE STRENGTHENING SOUTHERLY FLOW MAY PUSH UP CLOSE TO
SCEC WORDING AS THE WEEKEND APPROACHES.

&&

.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY FOR WINDS FROM NOON TODAY TO 6 AM CST
     WEDNESDAY FOR GMZ130-132-135.

     GALE WARNING FROM 2 PM THIS AFTERNOON TO 6 AM CST WEDNESDAY FOR
     GMZ150-155-170-175.

&&

THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WEATHER.GOV/RGV

63
Hazardous weather outlook, Jan 26, 4:59 AM CST, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BROWNSVILLE TX
459 AM CST TUE JAN 26 2016

TXZ248>257-271100-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
459 AM CST TUE JAN 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH
TEXAS.

.DAY ONE...TODAY AND TONIGHT

THERE IS A MODERATE RISK OF RIP CURRENTS AT THE BEACHES OF SOUTH
PADRE ISLAND AND AT BOCA CHICA BEACH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

AN ELEVATED RISK OF RIP CURRENTS IS LIKELY AT THE LOCAL BEACHES
WEDNESDAY AND THURSDAY DUE TO HIGHER SEAS PRODUCED BY STRONGER
WINDS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

GMZ130-132-135-150-155-170-175-271100-
LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO-
LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT
MANSFIELD TX-
LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX-
COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM-
COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM-
WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO
60 NM-
WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO
60 NM-
459 AM CST TUE JAN 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF
MEXICO AND THE LAGUNA MADRE.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY FOR WINDS IS IN EFFECT FROM NOON TODAY
THROUGH TONIGHT.

A GALE WARNING IS IN EFFECT FROM 2 PM THIS AFTERNOON THROUGH
TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SMALL CRAFT ADVISORIES WILL LIKELY CONTINUE FOR ALL OR PORTIONS OF
THE LOWER TEXAS COASTAL WATERS WEDNESDAY AND WEDNESDAY NIGHT DUE TO
STRONG WINDS AND ROUGH SEAS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

In the hours before

Special weather statement, Jan 26, 6:42 AM CST, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BROWNSVILLE TX
642 AM CST TUE JAN 26 2016

TXZ248>257-261500-
ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY-
INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON-
INCLUDING THE CITIES OF...ZAPATA...HEBBRONVILLE...FALFURRIAS...
SARITA...RIO GRANDE CITY...ROMA...MCALLEN...EDINBURG...PHARR...
MISSION...WESLACO...RAYMONDVILLE...BROWNSVILLE...HARLINGEN...
PORT MANSFIELD...PORT ISABEL...SOUTH PADRE ISLAND...
LAGUNA HEIGHTS...LAGUNA VISTA
642 AM CST TUE JAN 26 2016

...PATCHY AREAS OF DENSE FOG AFFECTING PARTS OF THE RIO GRANDE
VALLEY...

AT 630 AM...SURFACE OBSERVATIONS FROM AROUND THE REGION INDICATE
THAT SOME PATCHY DENSE FOG HAS FORMED AND IS REDUCING THE
VISIBILITIES DOWN TO NEAR ONE QUARTER OF A MILE MAINLY IN THE
EDINBURG AREA IN HIDALGO COUNTY AND NEAR THE FALCON RESERVOIR IN
ZAPATA COUNTY. THESE PATCHY AREAS OF DENSE FOG WILL LINGER
THROUGHOUT SUNRISE THIS MORNING AND WILL THEN DISSIPATE QUICKLY
AFTER SUNRISE.

MORNING MOTORISTS SHOULD SLOW DOWN...USE LOW BEAM HEADLIGHTS...
AND MAINTAIN A SAFE FOLLOWING DISTANCE BETWEEN VEHICLES THROUGH
AROUND 9 AM IF ENCOUNTERING ANY AREAS OF DENSE FOG.

The office that day

Everything else NWS Brownsville, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 26, 4:54 AM CSTGale WarningBRO23 hr
Jan 26, 4:54 AM CSTSmall Craft Advisory for WindsBRO37 hr

Nearby

Small Craft Advisories in Texas, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.